# SDR UIEA2021090301953

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1800-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1780, 1800 AND 1820 LBL 77 SEAT TRACK CROWN FOUND DAMAGE(  M/D STA 1750-1870 LBL 77 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-6  )
